# SDR CA961120002

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Oil Ring
- Condition: Failed
- Location: #4 Cylinder
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF ENGINE POWER IN FLIGHT. ENGINE CONTINUED TO OPERATE AND FLIGHT CONTINUED TO DESTINATION. POST FLIGHT INSPECTION FOUND #4 CYLINDER OIL RING FAILED.
